Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (278 KB) | Metadata | Table of Contents | ZAA summary
Published online: 2018-01-08
Stability of Global Bounded Solutions to a Nonautonomous Nonlinear Second Order Integro-Differential EquationHassan Yassine (1) Lebanese University, Zahleh, Lebanon
We study the long-time behavior as time goes to infinity of global bounded weak solutions to the following integro-differential equation $$\ddot u+k*\dot u+\nabla E(u)=g, $$ in finite dimensions, where the nonlinear potential $E$ satisfies the Łojasiewicz inequality near some equilibrium point. Based on an appropriate new Lyapunov function and Łojasiewicz inequality we prove that any global bounded weak solution converges to a steady state. We also obtain the rate of convergence according to the Łojasiewicz exponent and the time-dependent right-hand side $g$.
Keywords: Evolutionary integral equation, semilinear, stabilization, Lojasiewicz-Simon inequality.
Yassine Hassan: Stability of Global Bounded Solutions to a Nonautonomous Nonlinear Second Order Integro-Differential Equation. Z. Anal. Anwend. 37 (2018), 83-99. doi: 10.4171/ZAA/1604